# SDR SWAA2022082344462

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,980 hours, 12,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERAWING EMERGENCY EXIT SIGN FELL OFF / [01] REINSTALLED OVERWING EMERGENCY EXIT SIGN OPS CHECK GOOD IAW SIP
